# SDR SWIA202162111

- Difficulty date: September 13, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL AT APPROX. FS985-FS1000 HAS SPOTS OF CORROSION. (MARKED)   (C-CHECK RO 10/30/2021)   COMPLIED WITH ALL THE STEPS OF REO 670-53-61-1961 REV -- DATED 2021-09-28. INSTALLED NEW L/H LOWER SILL INNER CHORD, -1 REPAIR ANGLE AND -2 REPAIR FILLER BETWEEN FS 985 AND FS1000 REF CRJ 700 SRM 51-42-06-001-001-A01 AND REO 670-53-61-1961 REV Â€“ DATED 2021-09-28 . COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY
